# SDR VNAA202411290019

- Difficulty date: November 26, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SEAT TRACKS LBL 27 (1E/A), LBL 9 (1E/A), RBL 9 (1E/A) BTW FS 349 TO FS 477.40. 
EVALUATED, DUE TO NOT ALLOWED DAMAGED ON SEAT RAIL OF LBL 27 (1E/A), LBL 9 (1E/A), RBL 9 (1E/A) BTW FS 349 TO FS 477.40,THEREFORE OUT OF LIMITS PER 
CRJ900 SRM 53-21-49-101-001-A01 AND REPLACED PER CRJ 900 AMM 53-00-49(CONFIG A12)
